Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2015, 9:59 AM CDT for Vermilion County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 9:59 AM CDT (14:59 UTC)
- Expired
- Jul 13, 2015, 10:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 120 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:20 AM CDT | TSTM WND DMG | Catlin, IL | TREE AND POWER LINES DOWN ON DOUGLAS ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 9:17 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2535 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
792
WUUS53 KILX 131459
SVRILX
ILC183-131530-
/O.NEW.KILX.SV.W.0113.150713T1459Z-150713T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
959 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1030 AM CDT
* AT 958 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF BELGIUM TO OGDEN...MOVING SOUTH
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...
RIDGE FARM...FAIRMOUNT...SIDELL...FITHIAN...BELGIUM...ALLERTON...
INDIANOLA...JAMAICA...MUNCIE AND KICKAPOO STATE PARK.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3988 8754 3988 8757 3987 8757 3987 8761
3988 8762 3988 8794 4020 8794 4019 8753
TIME...MOT...LOC 1458Z 358DEG 28KT 4009 8754 4010 8794
HAIL...<.75IN
WIND...60MPH
$$
BARKER2 follow-up statements
419
WWUS53 KILX 131509
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT MON JUL 13 2015
ILC183-131530-
/O.CON.KILX.SV.W.0113.000000T0000Z-150713T1530Z/
VERMILION-
1009 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR SOUTHERN VERMILION COUNTY...
AT 1009 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF GEORGETOWN TO HOMER...MOVING
SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...RIDGE FARM...
FAIRMOUNT...SIDELL...BELGIUM...ALLERTON...INDIANOLA AND JAMAICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3988 8754 3988 8757 3987 8757 3987 8761
3988 8762 3988 8794 4010 8793 4010 8754
TIME...MOT...LOC 1509Z 358DEG 28KT 4001 8754 4002 8794
HAIL...<.75IN
WIND...60MPH
$$
BARKER181
WWUS53 KILX 131526
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 AM CDT MON JUL 13 2015
ILC183-131536-
/O.EXP.KILX.SV.W.0113.000000T0000Z-150713T1530Z/
VERMILION-
1026 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERMILION COUNTY WILL
EXPIRE AT 1030 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EAST CENTRAL ILLINOIS.
LAT...LON 3988 8754 3988 8757 3987 8757 3987 8761
3988 8762 3988 8794 4010 8793 4010 8754
TIME...MOT...LOC 1523Z 358DEG 28KT 4001 8754 4002 8794
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:54 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 13, 6:54 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 654 AM CDT MON JUL 13 2015 .SHORT TERM...(TODAY) ISSUED AT 352 AM CDT MON JUL 13 2015 A THUNDERSTORM COMPLEX OVER E-CENTRAL WISCONSIN TO SW MINNESOTA EARLY THIS MORNING WILL CONTINUE ITS SOUTHEASTERN MOVEMENT OVERNIGHT TO NORTHERN IL BY MORNING...AS WELL AS SEVERAL ISOLATED THUNDERSTORM CELLS AHEAD OF THE MAIN LINE OF THUNDERSTORMS. TO THE SOUTH OF THIS AREA...SIGNIFICANT INSTABILITY WILL BUILD DURING THE DAY...REACHING 4000-6000 J/KG MLCAPE VALUES OVER CENTRAL IL WITH AFTERNOON HEATING IN A MOIST ENVIRONMENT CHARACTERIZED BY DEWPOINTS REACHING THE UPPER 70S AND PRECIPITABLE WATER VALUES 1.75-2.10 INCHES. THE RESULT SHOULD BE THE DEVELOPMENT OF SCATTERED INTENSE THUNDERSTORMS THROUGH THE AFTERNOON IN THE BOUNDARY BETWEEN THE COOLER OUTFLOW FROM THE MORNING COMPLEX IN NORTHERN IL AND THE MORE UNSTABLE REGIONS TO THE SOUTHWEST. LARGE HAIL, DAMAGING WINDS, AND TORNADO DEVELOPMENT WILL ALL BE POSSIBLE IN THIS CORRIDOR ACROSS CENTRAL IL. THIS ACTIVITY SHOULD GROW ORGANIZED BY EVENING AND BEGIN MOVING SOUTHEASTWARD WITH WIDESPREAD DAMAGING WIND GUSTS A THREAT. THE EXACT EVOLUTION STILL DEPENDS ON THE PRECISE EVOLUTION OF THE COMPLEX PROPAGATING SOUTHEASTWARD OUT OF WISCONSIN EARLY THIS MORNING. HEAVY RAINFALL ASSOCIATED WITH SEVERAL ROUNDS OF THUNDERSTORMS CONTINUES TO WARRANT A FLASH FLOOD WATCH OVER EASTERN IL...AND THE CURRENT FLASH FLOOD WATCH CONTINUES INTO TONIGHT UNTIL 1 AM. IN ADDITION...HOT AND HUMID CONDITIONS WILL DEVELOP OVER CENTRAL IL WITH ENOUGH EARLY AFTERNOON CLEARING...AND A HEAT ADVISORY FOR HEAT INDEX VALUES 105F OR GREATER IS IN EFFECT FOR MOST AREAS FROM AROUND I-57 WESTWARD UNTIL 8 P.M. .LONG TERM...(TONIGHT THROUGH SUNDAY) ISSUED AT 352 AM CDT MON JUL 13 2015 SEVERE STORMS TO LIKELY AFFECT CENTRAL/SE IL INTO THIS EVENING AS SHORT WAVE TRACKS SE INTO EAST CENTRAL IL BY 00Z/7 PM AND INTO A VERY UNSTABLE AIRMASS WITH MLCAPES OF 4000-6000 J/KG FROM 4 PM UNTIL SUNSET TODAY ALONG WITH BULF SHEAR OF 35-50 KTS. SPC HAS A 45% RISK OF DAMAGING WIND GUSTS IN EXCESS OF 75 MPH...A 30% RISK OF LARGE HAIL LARGER THAN GOLF BALL SIZE...AND 10% RISK OF TORNADOES AND POSSIBLE EF2 OR STRONGER PER SPC DAY1 OUTLOOK. SPC RECENLY ISSUED A PUBLIC SEVERE WEATHER OUTLOOK TO ADDRESS MODERATE RISK OF SEVERE STORMS OVER MUCH OF IL. IN ADDITION HEAVY RAINS WILL LIKELY OCCUR WITH THE THUNDERSTORMS ESPECIALLY OVER EASTERN IL WITH 1-1.5 INCHES AND LOCALLY 1.5-3 INCHES ESPECIALLY IN EASTERN/NE IL AND TOWARD INDIANA WHERE PRECIPITATABLE WATER VALUES NEAR 2 INCHES OR MORE. WILL CONTINUE THE FLASH FLOOD WATCH OVER EASTERN IL THROUGH 1 AM TONIGHT. HEAT ADVISORY WILL BE EXPANDED TO INCLUDED ALL BUT FAR EASTERN COUNTIES THIS AFTERNOON INTO EARLY EVENING UNTIL 8 PM WHERE HEAT INDICES NEAR 105F. CHANCES OF SHOWERS AND THUNDERSTORMS TO CONTINUE TUE ESPECIALLY OVER EASTERN IL WITH AIRMASS REMAINING UNSTABLE AND ANOTHER SHORT WAVE DROPPING SSE INTO AREAS FROM I-74 NE BY 00Z/WED. SPC HAS MARGINAL RISK OF SEVERE STORMS TUE AFTERNOON OVER THE WABASH RIVER VALLEY WITH 5% RISK OF DAMAGING WINDS AND HAIL. WEND DRIER FOR AREAS FROM JACKSONVILLE SW WHICH IS FURTHER FROM THIS NEXT SHORT WAVE. VERY WARM AND HUMID TUE WITH HIGHS IN UPPER 80S TO AROUND 90F WITH DEWPOINTS IN THE LOW TO MID 70S. HEAT INDICES TUE AFTERNOON RANGE FROM LOW TO MID 90S NE CWA TO UPPER 90S TO AROUND 100F IN SW CWA. ISOLATED SHOWERS AND THUNDERSTORMS TO LINGER OVER NE COUNTIES EARLY TUE EVENING UNTIL SUNSET...THEN DRY CONDITIONS EXPECTED REST OF TUE NIGHT THROUGH WED NIGHT AS UPPER LEVEL RIDGE FROM TEXAS NOSES INTO THE MS RIVER VALLEY BY WED. COOLER HIGHS IN LOW TO MID 80S WED AND DEWPOINTS AROUND 70F. HIGHS IN THE MID 80S THU AND GETTING MORE HUMID AGAIN WITH DEWPOINTS IN THE LOW TO MID 70S BY THU AFTERNOON AS SSE FLOW DEVELOPS. 00Z FORECAST MODELS SHOW AN UPPER LEVEL WAVE WILL RIDE OVER TOP OFF UPPER LEVEL RIDGE INTO WI AND NORTHERN HALF OF IL LATE THU/THU NIGHT AND INTO FRI AND RETURN CHANCES OF SHOWERS AND THUNDERSTORMS ESPECIALLY NORTHERN AREAS. UPPER LEVEL SUBTROPICAL RIDGE RETROGRADES BACK TO THE WEST INTO THE SOUTHERN PLAINS THIS WEEKEND AND HAVE SERIES OF SHORT WAVES RIDGING OVER TOP OF RIDGE INTO THE UPPER MIDWEST AND INTO NORTHERN HALF OF IL. THIS TO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS AROUND THOUGH MORE ISOLATED ESPECIALLY IN SOUTHERN CWA. HEAT AND HUMIDITY BUILD LATE THIS WEEK AND INTO THE WEEKEND WITH HIGHS IN UPPER 80S/LOWER 90S AND DEWPOINTS BACK INTO THE 70S AND AFTERNOON HEAT INDICES ELEVATING TO 95-105F. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 653 AM CDT MON JUL 13 2015 THE POTENTIAL FOR A SIGNIFICANT THUNDERSTORM EVENT EXISTS DURING THE 12Z TAF VALID TIME ACROSS THE CENTRAL ILLINOIS TERMINALS. FOR NORTHERN TERMINALS KPIA-KBMI-KCMI A LINE OF THUNDERSTORMS CONTAINING POTENTIALLY SEVERE WIND GUSTS LOOKS TO MOVE INTO THE VICINITY AROUND 14Z. IN ADDITION...IFR CONDITIONS DUE TO REDUCED VISIBILITY AND CEILINGS ARE LIKELY WITH THUNDERSTORMS. FOR SOUTHERN TERMINALS KSPI-KDEC...LESS CERTAINTY WITH THE MORNING LINE OF THUNDERSTORMS EXISTS...AS THE LINE APPEARS IT WILL HAVE TROUBLE PUSHING THAT FAR SOUTH EARLY THIS MORNING. HAVE MAINTAINED A FEW HOURS VCTS 15-18Z FOR POTENTIAL THUNDERSTORMS NEARBY...BUT NOT INCLUDED TEMPO GROUP AT THIS TIME. A FEW HOURS OF LOW THUNDERSTORM ACTIVITY IS THEN EXPECTED THROUGH EARLY AFTERNOON BEFORE MORE INTENSE THUNDERSTORMS DEVELOP FOR THE AFTERNOON TO EVENING. THESE THUNDERSTORMS WILL LIKELY GROW MORE WIDESPREAD AND ORGANIZED INTO THE EVENING BEFORE EVENTUALLY PUSHING OUT OF THE AREA LATE NIGHT-EARLY MORNING TUESDAY. HAVE INCLUDED VCTS WITH LOW VFR CEILINGS FOR LATE AFTERNOON-EVENING THUNDERSTORM ACTIVITY...BUT EXACT LOCATION AND TIMING UNCERTAINTIES PREVENT MORE SPECIFIC MENTION. OUTSIDE OF THUNDERSTORMS, PREDOMINANTLY VFR CONDTIONS ARE EXPECTED THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ038-043>046- 053>057-061>063-066>068-071>073. HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR ILZ027>031-036>038-040>045-047>056-061-062-066. && SHORT TERM...ONTON LONG TERM...07 AVIATION...ONTON
Hazardous weather outlook, Jul 13, 8:46 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 846 AM CDT MON JUL 13 2015 ILZ027>031-036-037-040>042-047>052-141100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN- PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 846 AM CDT MON JUL 13 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO AREAS ALONG AND NORTH OF I-74 LATER THIS MORNING AS A LARGE AREA OF THUNDERSTORMS MOVES SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS ARE THE GREATEST CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED STORMS MAY ALSO CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...WHILE MINOR FLOODING CONTINUES ON PORTIONS OF THE SPOON RIVER AND SALT CREEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. MINOR FLOODING ON THE SPOON RIVER AND SALT CREEK WILL SUBSIDE OVER THE NEXT FEW DAYS...BUT WILL PERSIST ALONG THE WESTERN END OF THE SANGAMON RIVER MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE HELD AT 11 AM. ILZ038-043>045-053>056-061-062-066-141100- CHAMPAIGN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-MACON-MCLEAN- MOULTRIE-PIATT-SHELBY- 846 AM CDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO AREAS ALONG AND NORTH OF I-74 LATER THIS MORNING AS A LARGE AREA OF THUNDERSTORMS MOVES SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS ARE THE GREATEST CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED STORMS MAY ALSO CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M. MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS EXPECTED TO SUBSIDE EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE HELD AT 11 AM. ILZ046-057-063-067-068-071>073-141100- CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-VERMILION- 846 AM CDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO AREAS ALONG AND NORTH OF I-74 LATER THIS MORNING AS A LARGE AREA OF THUNDERSTORMS MOVES SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS ARE THE GREATEST CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED STORMS MAY ALSO CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE HELD AT 11 AM. HJS
In the hours before
Special weather statement, Jul 13, 8:54 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 AM CDT MON JUL 13 2015
ILZ028-030-131445-
STARK-MARSHALL-
854 AM CDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL AND NORTHEASTERN
STARK COUNTIES UNTIL 945 AM CDT...
AT 854 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELMIRA...OR 26 MILES NORTHWEST OF LACON...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...OSCEOLA...BRADFORD...SPARLAND...ELMIRA...CAMP
GROVE...CASTLETON...HOPEWELL...MARSHALL COUNTY AIRPORT AND LAKE
WILDWOOD.
LAT...LON 4115 8964 4115 8933 4112 8933 4110 8935
4110 8922 4109 8921 4093 8930 4093 8935
4097 8945 4099 8952 4115 8992 4115 8987
4116 8987 4123 8986 4124 8964
TIME...MOT...LOC 1354Z 292DEG 32KT 4123 8984
BARKERLocal storm report, Jul 13, 9:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 2 SE CASTLETON 41.10N 89.67W
07/13/2015 M1.00 INCH STARK IL TRAINED SPOTTER
&&
25Special weather statement, Jul 13, 9:44 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT MON JUL 13 2015
ILZ030-031-131530-
MARSHALL-WOODFORD-
944 AM CDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHEASTERN WOODFORD COUNTIES UNTIL 1030 AM CDT...
AT 944 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LACON...MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LACON...EL PASO...MINONK...ROANOKE...TOLUCA...WASHBURN...SPARLAND...
SECOR...BENSON...HOPEWELL...KAPPA...LA ROSE...PANOLA...PATTONSBURG...
MARSHALL COUNTY AIRPORT AND LOW POINT.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 12 AND 34.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4101 8905 4093 8905 4092 8894 4075 8893
4075 8899 4067 8898 4067 8900 4088 8937
4094 8945 4097 8945 4099 8949 4103 8944
TIME...MOT...LOC 1444Z 301DEG 33KT 4097 8943
BARKERSpecial weather statement, Jul 13, 9:47 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT MON JUL 13 2015
ILZ046-057-131530-
EDGAR-VERMILION-
947 AM CDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VERMILION COUNTY UNTIL
1030 AM CDT...
AT 947 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF DANVILLE TO
6 MILES SOUTH OF POTOMAC...AND MOVING SOUTH AT 65 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...RIDGE
FARM...FAIRMOUNT...BELGIUM...VERMILION COUNTY AIRPORT...BISMARCK...
INDIANOLA...JAMAICA...MUNCIE...COLLISON AND KICKAPOO STATE PARK.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 202 AND 220.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EAST CENTRAL ILLINOIS.
LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
3988 8776 4025 8793 4026 8753 3988 8754
TIME...MOT...LOC 1447Z 355DEG 56KT 4014 8754 4021 8783
BARKERLocal storm report, Jul 13, 9:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG HOOPESTON 40.47N 87.67W
07/13/2015 VERMILION IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN AND A SHED DAMAGED BY WIND
&&
25Local storm report, Jul 13, 9:57 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 4 W BISMARCK 40.27N 87.68W
07/13/2015 VERMILION IL EMERGENCY MNGR
TREE AND POWER LINES DOWN 2650 N
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:42 PM CDT | River Flood Warning | ILX | Clay, Richland | 9 hr |
| Jul 13, 8:48 AM CDT | Special Weather Statement | ILX | Vermilion | 57 min |
| Jul 13, 8:54 AM CDT | Special Weather Statement | ILX | Marshall | 51 min |
| Jul 13, 9:44 AM CDT | Special Weather Statement | ILX | Woodford | 46 min |
| Jul 13, 9:47 AM CDT | Special Weather Statement | ILX | Vermilion | 43 min |
| Jul 13, 10:21 AM CDT | Special Weather Statement | ILX | Edgar | 39 min |
| Jul 13, 6:46 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 44 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.